Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted norm inequalities for fractional integrals


Author: G. V. Welland
Journal: Proc. Amer. Math. Soc. 51 (1975), 143-148
MSC: Primary 26A86; Secondary 26A33
DOI: https://doi.org/10.1090/S0002-9939-1975-0369641-X
MathSciNet review: 0369641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simpler proof of an inequality of Muckenhoupt and Wheeden is given. Let ${T_\alpha }f(x) = \smallint f(y)|x - y{|^{\alpha - d}}dy$ be given for functions defined in ${{\mathbf {R}}^d}$. Let $\upsilon$ be a weight function which satisfies \[ (|Q{|^{ - 1}}\int _Q {{{[\upsilon (x)]}^q}dx{)^{1/q}}(|Q{|^{ - 1}}\int _Q {{{[\upsilon (x)]}^{ - p’}}dx{)^{1/p’}} \leq K} } \] for each cube, $Q$, with sides parallel to a standard system of axes and $|Q|$ is the measure of such a cube. Suppose $1/q = 1/p - \alpha /d$ and $0 < \alpha < d,1 < p < d/\alpha$. Then there exists a constant such that $||({T_\alpha }f)\upsilon |{|_q} \leq C||f\upsilon |{|_p}$. Certain results for $p = 1$ and $q = \infty$ are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A86, 26A33

Retrieve articles in all journals with MSC: 26A86, 26A33


Additional Information

Article copyright: © Copyright 1975 American Mathematical Society